# SDR C77A20131002001

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,080 hours, 9,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT DISARM.  SECURED L2 GIRT BAR IAW AMM 52-12-41.  OPS CHECKED GOOD.
